AIMS Mathematics, 2019, 4(5): 1499-1507. doi: 10.3934/math.2019.5.1499

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Convexity and inequalities related to extended beta and confluent hypergeometric functions

1 College of Mathematics, Inner Mongolia University for Nationalities, Tongliao 028043, China
2 School of Mathematical Sciences, Tianjin Polytechnic University, Tianjin 300387, China
3 Institute of Mathematics, Henan Polytechnic University, Jiaozuo 454010, China
4 Department of Mathematics, College of Arts and Science at Wadi Al Dawaser, Prince Sattam bin Abdulaziz University, Wadi Al Dawaser 11991, Kingdom of Saudi Arabia
5 Department of Mathematics, Shaheed Benazir Bhutto University, Sheringal 18000, Upper Dir, Pakistan

In the paper, the authors establish the logarithmic convexity and some inequalities for the extended beta function and, by using these inequalities for the extended beta function, find the logarithmic convexity and the monotonicity for the extended confluent hypergeometric function.
  Figure/Table
  Supplementary
  Article Metrics

References

1. R. P. Agarwal, N. Elezović, and J. Pečarić, On some inequalities for beta and gamma functions via some classical inequalities, J. Inequal. Appl., 2005 (2005), 593-613.

2. P. Agarwal, M. Jleli, and F. Qi, Extended Weyl fractional integrals and their inequalities, ArXiv: 1705.03131, 2017. Available from: https://arxiv.org/abs/1705.03131.

3. P. Agarwal, F. Qi, M. Chand, et al. Certain integrals involving the generalized hypergeometric function and the Laguerre polynomials, J. Comput. Appl. Math., 313 (2017), 307-317.    

4. M. Biernacki and J. Krzyż, On the monotonity of certain functionals in the theory of analytic functions, Ann. Univ. Mariae Curie-Skłodowska. Sect. A, 9 (1955), 135-147.

5. S. I. Butt, J. Pečarić, and A. U. Rehman, Exponential convexity of Petrović and related functional, J. Inequal. Appl., 2011 (2011), 89.

6. M. A. Chaudhry, A. Qadir, M. Rafique, et al. Extension of Euler's beta function, J. Comput. Appl. Math., 78 (1997), 19-32.    

7. M. A. Chaudhry, A. Qadir, H. M. Srivastava, et al. Extended hypergeometric and confluent hypergeometric functions, Appl. Math. Comput., 159 (2004), 589-602.

8. S. S. Dragomir, R. P. Agarwal and N. S. Barnett, Inequalities for Beta and Gamma functions via some classical and new integral inequalities, J. Inequal. Appl., 5 (2000), 103-165.

9. D. Karp and S. M. Sitnik, Log-convexity and log-concavity of hypergeometric-like functions, J. Math. Anal. Appl., 364 (2010), 384-394.    

10. P. Kumar, S. P. Singh and S. S. Dragomir, Some inequalities involving beta and gamma functions, Nonlinear Anal. Forum, 6 (2001), 143-150.

11. K. S. Miller and S. G. Samko, A note on the complete monotonicity of the generalized MittagLeffler function, Real Analysis Exchange, 23 (1997), 753-756.

12. S. R. Mondal, Inequalities of extended beta and extended hypergeometric functions, J. Inequal. Appl., 2017 (2017), 10.

13. K. S. Nisar and F. Qi, On solutions of fractional kinetic equations involving the generalized kBessel function, Note di Matematica, 37 (2018), 11-20.

14. K. S. Nisar, F. Qi, G. Rahman, et al. Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function, J. Inequal. Appl., 2018 (2018), 135.

15. H. Pollard, The completely monotonic character of the Mittag-Leffler function Ea(-x), B. Am. Math. Soc., 54 (1948), 1115-1116.

16. F. Qi, Limit formulas for ratios between derivatives of the gamma and digamma functions at their singularities, Filomat, 27 (2013), 601-604.    

17. F. Qi and R. P. Agarwal, On complete monotonicity for several classes of functions related to ratios of gamma functions, J. Inequal. Appl., 2019 (2019), 36.

18. F. Qi, A. Akkurt and H. Yildirim, Catalan numbers, k-gamma and k-beta functions, and parametric integrals, J. Comput. Anal. Appl., 25 (2018), 1036-1042.

19. F. Qi, R. Bhukya and V. Akavaram, Inequalities of the Grünbaum type for completely monotonic functions, Adv. Appl. Math. Sci., 17 (2018), 331-339.

20. F. Qi, R. Bhukya and V. Akavaram, Some inequalities of the Turán type for confluent hypergeometric functions of the second kind, Stud. Univ. Babeş-Bolyai Math., 64 (2019), 63-70.    

21. F. Qi, L. H. Cui and S. L. Xu, Some inequalities constructed by Tchebysheff's integral inequality, Math. Inequal. Appl., 2 (1999), 517-528.

22. F. Qi and W. H. Li, A logarithmically completely monotonic function involving the ratio of gamma functions, J. Appl. Anal. Comput., 5 (2015), 626-634.

23. F. Qi and W. H. Li, Integral representations and properties of some functions involving the logarithmic function, Filomat, 30 (2016), 1659-1674.    

24. F. Qi and A. Q. Liu, Completely monotonic degrees for a difference between the logarithmic and psi functions, J. Comput. Appl. Math., 361 (2019), 366-371.    

25. F. Qi and K. S. Nisar, Some integral transforms of the generalized k-Mittag-Leffler function, Publ. Inst. Math. (Beograd) (N.S.), 104 (2019), in press.

26. F. Qi, G. Rahman and K. S. Nisar, Convexity and inequalities related to extended beta and confluent hypergeometric functions, HAL archives, 2018. Available from:https://hal.archives-ouvertes.fr/hal-01703900.

27. S. L. Qiu, X. Y. Ma and Y. M. Chu, Sharp Landen transformation inequalities for hypergeometric functions, with applications, J. Math. Anal. Appl., 474 (2019), 1306-1337.    

28. E. D. Rainville, Special Functions, Macmillan, New York, 1960.

29. W. Rudin, Real and Complex Analysis, Third edition, McGraw-Hill Book Co., New York, 1987.

30. M. Shadab, S. Jabee and J. Choi, An extension of beta function and its application, Far East Journal of Mathematical Sciences (FJMS), 103 (2018), 235-251.    

31. J. F. Tian and M. H. Ha, Properties of generalized sharp Hölder's inequalities, J. Math. Inequal., 11 (2017), 511-525.

32. M. K. Wang, H. H. Chu and Y. M. Chu, Precise bounds for the weighted Hölder mean of the complete p-elliptic integrals, J. Math. Anal. Appl., 480 (2019), 123388.

33. M.-K. Wang, Y.-M. Chu and Y.-P. Jiang, Ramanujan's cubic transformation inequalities for zerobalanced hypergeometric functions, Rocky MT J. Math., 46 (2016), 679-691.    

34. M.-K. Wang, Y. M. Chu and W. Zhang, Monotonicity and inequalities involving zero-balanced hypergeometric function, Math. Inequal. Appl., 22 (2019), 601-617.

35. M. K. Wang, Y. M. Chu and W. Zhang, Precise estimates for the solution of Ramanujan's generalized modular equation, Ramanujan J., 49 (2019), 653-668.    

36. Z. H. Yang, W. M. Qian, Y. M. Chu, et al. On rational bounds for the gamma function, J. Inequal. Appl., 2017 (2017), 210.

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved